Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi, I had acne problem these two years. I randomly had breakouts on my forehead and cheeks and left with dark red spots on my face. I tried to use the regimen. This is my forth week. I didn't get the expected effect after four weeks, even though I follow the treatment precisely. Right now, my face are very dry and it's still flaking. I feel my face is not soft any more and I looked like much order on my face. I still got new breakouts on my forehead recently. Every time I applied the moisturizer after the BP I feel a little bit hurt on my face. Shall I continue using the product?

Share this post


Link to post
Share on other sites

That's normal, maybe you need to try to use less BP(only if you're using too much), you can try to do The Regimen at night only too, that way your skin won't be to irritated and can take a break during the day.

Edited by AldoMG

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×